MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.414
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of event: unknown date in 2017.Additional product codes: hrs, hwc.Implant date: unknown date in (b)(6) 2017.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had an open reduction internal fixation revision on (b)(6) 2017 for a broken plate and nonunion.It is unknown the exact date of implantation but it is thought that it was sometime in (b)(6) 2017.Procedure was completed successfully with a positive patient outcome.Concomitant device(s) reported: screws (part/lot unknown, quantity unknown).This is report 1 of 1 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7164067
Report Number2939274-2018-50070
Device Sequence Number16597520
Product Code JDP
UDI-Device Identifier10886982042897
UDI-Public(01)10886982042897(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.414
Device Catalogue Number02.124.414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight154